# SDR SWAA2020090814279

- Difficulty date: September 5, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 63,855 hours, 37,833 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS AFT ENTRY SLIDE PROTRUDING FROM BOTTOM OF CASE.  FLIGHT ATTENDANT REPORTS TO MAINTENANCE THAT MANUAL INFLATE HANDLE COVER IS NOT ATTACHED TO VELCRO.  REATTACHED MANUAL INFLATE COVER TO VELCRO PER SIP.
